# SDR MAS2008F00032

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7251 - IAD-CLT - ALL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE WAS CALLED OUT AND WAS ABLE TO CHARGE EMERGENCY BATTERIES.  (S)
